Alert archive / Missouri / River Flood Warnings in 2020
River Flood Warning 122, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at May 17, 2020, 10:35 AM CDT for Crawford County, Washington County, Missouri. It took effect at May 18, 2020, 3:00 AM CDT. It was in force for 32 hr.
The area
The outline as issued.
The facts
- Issued
- May 17, 2020, 10:35 AM CDT (15:35 UTC)
- In effect from
- May 18, 2020, 3:00 AM CDT
- Expired
- May 19, 2020, 10:47 AM CDT
- In force
- 32 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Crawford County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 66 km from the middle of the area, began a volume at 15:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Meramec River near Sullivan (SLLM7).
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 20 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07014500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
935
WGUS43 KLSX 171535
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
1035 AM CDT Sun May 17 2020
...The National Weather Service in St. Louis has issued a flood
warning for the following rivers in Missouri...
Meramec River near Sullivan
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC055-221-182134-
/O.NEW.KLSX.FL.W.0122.200518T1516Z-200520T2100Z/
/SLLM7.1.ER.200518T1516Z.200519T0000Z.200519T1500Z.NO/
1035 AM CDT Sun May 17 2020
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Meramec River near Sullivan
* from Monday morning to Wednesday afternoon.
* At 10:00 AM Sunday the stage was 6.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tomorrow late
morning and crest near 11.9 feet by tomorrow evening. The river is
forecast to fall below flood stage by late Tuesday morning.
* Impact: At 11.5 feet...A small bridge in the back of Meramec State
Park park is flooded, cutting the park in two. If the river
continues to rise...park officials will evacuate the campgrounds at
this point.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/18 05/19 05/20 05/21 05/22
Meramec River
Sullivan 11.0 6.07 10.4 11.4 8.1 6.3 5.4
&&
LAT...LON 3800 9120 3806 9125 3829 9109 3840 9090
3837 9082
$$4 follow-up statements
090
WGUS83 KLSX 180233
FLSLSX
Flood Statement
National Weather Service St Louis MO
933 PM CDT Sun May 17 2020
...The flood warning continues for the following rivers in
Missouri...
Meramec River...
near Sullivan
near Arnold
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC055-221-190233-
/O.EXT.KLSX.FL.W.0122.200518T0800Z-200521T0000Z/
/SLLM7.1.ER.200518T0800Z.200518T1800Z.200519T1800Z.NO/
933 PM CDT Sun May 17 2020
The Flood Warning continues for
the Meramec River near Sullivan
* from late tonight to Wednesday evening.
* At 9:00 PM Sunday the stage was 8.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by early tomorrow
and to crest near 13.1 feet by tomorrow early afternoon. The river
is forecast to fall below flood stage by Tuesday early afternoon.
* Impact: At 12.0 feet...The main entrance gate at Onondaga Cave
State Park begins flooding near this height. This may eventually
force the park to use the rear entrance as the primary entrance to
the park.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/18 05/19 05/20 05/21 05/22
Meramec River
Sullivan 11.0 8.91 12.2 11.9 8.2 6.3 5.5
&&
LAT...LON 3800 9120 3806 9125 3829 9109 3840 9090
3837 9082
$$
MOC099-189-190233-
/O.EXT.KLSX.FL.W.0119.200518T0748Z-200524T0834Z/
/ARNM7.1.ER.200518T0748Z.200520T1200Z.200523T0234Z.NO/
933 PM CDT Sun May 17 2020
The Flood Warning continues for
the Meramec River near Arnold
* from late tonight to Sunday May 24.
* At 9:00 PM Sunday the stage was 23.2 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by after midnight
tonight and to crest near 28.6 feet by Wednesday morning. The river
is forecast to fall below flood stage by Friday before midnight.
* Impact: At 27.0 feet...Meramec Bottom Road between Wells Road and
Kerth Road begins flooding near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/18 05/19 05/20 05/21 05/22
Meramec River
Arnold 24.0 23.18 24.7 27.6 28.6 28.3 25.8
&&
LAT...LON 3848 9043 3848 9039 3846 9032 3841 9034
3845 9043
$$
maples738
WGUS83 KLSX 181833
FLSLSX
Flood Statement
National Weather Service St Louis MO
133 PM CDT Mon May 18 2020
...The flood warning continues for the Meramec River at the
following locations...
Meramec River near Steelville
Meramec River near Sullivan
Meramec River near Arnold
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC055-200031-
/O.EXT.KLSX.FL.W.0130.000000T0000Z-200520T1200Z/
/SEEM7.1.ER.200518T1730Z.200519T0000Z.200519T0600Z.NO/
133 PM CDT Mon May 18 2020
The Flood Warning continues for
the Meramec River near Steelville
* until Wednesday morning.
* At 1:00 PM Monday the stage was 12.0 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 12.1 feet by this evening, then
fall below flood stage after midnight tonight.
* Impact: At 12.0 feet...Agricultural and recreational areas along
the right bank flood. At Adventure Outdoors west of Steelville,
the store begins to flood near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/19 05/20 05/21 05/22 05/23
Meramec River
Steelville 12.0 12.03 11.5 7.0 5.0 4.1 3.7
&&
LAT...LON 3793 9152 3800 9152 3806 9125 3801 9121
$$
MOC055-221-200031-
/O.EXT.KLSX.FL.W.0122.000000T0000Z-200521T0412Z/
/SLLM7.1.ER.200518T0757Z.200519T0000Z.200519T2212Z.NO/
133 PM CDT Mon May 18 2020
The Flood Warning continues for
the Meramec River near Sullivan
* until Wednesday evening.
* At 1:00 PM Monday the stage was 13.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 13.4 feet by this evening, then
fall below flood stage tomorrow afternoon.
* Impact: At 12.0 feet...The main entrance gate at Onondaga Cave
State Park begins flooding near this height. This may eventually
force the park to use the rear entrance as the primary entrance to
the park.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/19 05/20 05/21 05/22 05/23
Meramec River
Sullivan 11.0 13.12 12.5 8.9 6.8 5.8 5.2
&&
LAT...LON 3800 9120 3806 9125 3829 9109 3840 9090
3837 9082
$$
MOC099-189-200031-
/O.EXT.KLSX.FL.W.0119.000000T0000Z-200524T0325Z/
/ARNM7.1.ER.200518T0624Z.200520T1800Z.200522T2125Z.NO/
133 PM CDT Mon May 18 2020
The Flood Warning continues for
the Meramec River near Arnold
* until Saturday evening.
* At 1:00 PM Monday the stage was 25.4 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 28.0 feet by Wednesday early
afternoon, then fall below flood stage Friday afternoon.
* Impact: At 27.0 feet...Meramec Bottom Road between Wells Road and
Kerth Road begins flooding near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/19 05/20 05/21 05/22 05/23
Meramec River
Arnold 24.0 25.36 27.0 27.9 27.7 25.3 22.3
&&
LAT...LON 3848 9043 3848 9039 3846 9032 3841 9034
3845 9043
$$868
WGUS83 KLSX 190254
FLSLSX
Flood Statement
National Weather Service St Louis MO
953 PM CDT Mon May 18 2020
...The flood warning continues for the following rivers in
Missouri...
Meramec River near...
Sullivan
Arnold
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC055-221-200252-
/O.EXT.KLSX.FL.W.0122.000000T0000Z-200521T0040Z/
/SLLM7.1.ER.200518T0757Z.200518T2115Z.200519T1840Z.NO/
953 PM CDT Mon May 18 2020
The Flood Warning continues for
the Meramec River near Sullivan
* until Wednesday evening.
* At 9:30 PM Monday the stage was 13.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
tomorrow early afternoon.
* Impact: At 12.0 feet...The main entrance gate at Onondaga Cave
State Park begins flooding near this height. This may eventually
force the park to use the rear entrance as the primary entrance to
the park.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/19 05/20 05/21 05/22 05/23
Meramec River
Sullivan 11.0 13.17 12.0 8.4 6.6 5.6 5.0
&&
LAT...LON 3800 9120 3806 9125 3829 9109 3840 9090
3837 9082
$$
MOC099-189-200252-
/O.EXT.KLSX.FL.W.0119.000000T0000Z-200524T0234Z/
/ARNM7.1.ER.200518T0624Z.200520T1800Z.200522T2034Z.NO/
953 PM CDT Mon May 18 2020
The Flood Warning continues for
the Meramec River near Arnold
* until Saturday evening.
* At 9:30 PM Monday the stage was 26.0 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 27.9 feet by Wednesday early
afternoon, then fall below flood stage Friday afternoon.
* Impact: At 27.0 feet...Meramec Bottom Road between Wells Road and
Kerth Road begins flooding near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/19 05/20 05/21 05/22 05/23
Meramec River
Arnold 24.0 25.97 26.9 27.8 27.6 25.2 22.2
&&
LAT...LON 3848 9043 3848 9039 3846 9032 3841 9034
3845 9043
$$
maples843
WGUS83 KLSX 191548
FLSLSX
Flood Statement
National Weather Service St Louis MO
1047 AM CDT Tue May 19 2020
...The flood warning is cancelled for the following river in
Missouri...
Meramec River near Sullivan
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours. This is the last statement
for this flood event.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC055-221-191617-
/O.CAN.KLSX.FL.W.0122.000000T0000Z-200521T0040Z/
/SLLM7.1.ER.200518T0757Z.200518T2115Z.200519T1444Z.NO/
1047 AM CDT Tue May 19 2020
The Flood Warning is cancelled for
the Meramec River near Sullivan.
* At 10:30 AM Tuesday the stage was 10.6 feet.
* Flood stage is 11.0 feet.
* The river fell below flood stage at 9:44 AM Tuesday.
* The river will continue falling to 7.2 feet by tomorrow morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/20 05/21 05/22 05/23 05/24
Meramec River
Sullivan 11.0 10.56 7.2 6.0 5.5 5.0 4.7
&&
LAT...LON 3800 9120 3806 9125 3829 9109 3840 9090
3837 9082
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 17, 5:58 AM CDT, 4 hours 37 minutes earlier.
Area forecast discussion, May 17, 5:58 AM CDT, 4 hours 37 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
558 AM CDT Sun May 17 2020
.SHORT TERM... (Through Late Monday Afternoon)
Issued at 240 AM CDT Sun May 17 2020
Early this morning, an upper level RIDGE was developing over central
North America with a pair of strong storm systems interacting with a
moist column of air. The first storm system was located over the
Arklatex region with the second over the interface of South Dakota/
Nebraska/Iowa. A very anomalously juicy column of air was over the
entire forecast area, with precipitable water values in excess of
1.5", which for this time of year exceeds the 99th percentile for
climatology. High moisture transport and relatively high warm cloud
depths (> 3.5km) also were in play for the portion of the forecast
where a Flash Flood Watch was in effect. To top it all off, a
surface frontal boundary was located from central Illinois through
the STL metro area and into southwestern Missouri. Showers and a
few isolated thunderstorms were filling in around the frontal
boundary in the current Flash Flood Watch area. A new developing
cold front was located over western Iowa and into far northwest
Missouri. Temperatures were near dewpoints in the mid to upper 60s.
A newly formed Tropical Storm "Arthur" was spinning off the
southeastern CONUS coast in the Atlantic.
Both storm systems will track eastward today: the southern one into
the Deep South and the northern one across Iowa with an effective
upper TROF between them through the forecast area. A large area of
broadscale lift will exist ahead of this upper TROF axis that will
be focused further by frontal scale lift. This will be close to
coincident with the second cold front from western IA and
northwestern MO tracking through. The dislodging of the very moist
column is not expected to occur until near FROPA of the second
front. The other favorable conditions for heavy rainfall, such as
deep warm cloud layers, anomalously high PWs, and high moisture
transport, also do not shunt eastward until FROPA. With these
considerations in mind, the FFA will be extended in time until 3pm
today for most of it, and 7pm for a far eastern portion in IL
segment.
Otherwise, high PoPs will end with FROPA later today and temps will
struggle to warm much due to clouds and rain, and favor shooting
less than persistence for a forecast.
Heading into tonight and Monday, the models have shifted the track
of the northern LO just a bit, slowing it down as an upper longwave
RIDGE builds over central and eastern North America and probably due
to influence of a new feature in the form of Tropical Storm
"Arthur". The preferred track now takes the upper LO into northern
IL tonight and turns south into eastern IL on Monday. The much
closer proximity of the LO and its effects of deep cyclonic flow and
additional upper level disturbances rotating around will result in
more cloud cover for much of our region through Monday and lingering
rain shower chances over a much larger area. The clouds and rain
chances will also contribute to a cooler day on Monday than thought
24hrs ago as well.
TES
.LONG TERM... (Monday Night through Saturday)
Issued at 240 AM CDT Sun May 17 2020
The GEFS H500 mean shows a high-amplitude longwave upper RIDGE over
central and eastern North America at the start of this period. This
is no change from before. However, there is a rather significant
change with respect to the track of the northern upper LO on the
GEFS mean, with the LO now tracking considerably further west--
through eastern IL and southwestern IN Monday night and Tuesday,
becoming nearly stationary over eastern KY Wednesday and Thursday,
before finally shooting eastward Friday and Saturday.
While cutoff LO tracks tend to be on the lower side of confidence
anyway, it appears the interaction with the southern LO as it tracks
through the Deep South and the emergence of Tropical Storm "Arthur"
off the East Coast have had some influence on this shift in track.
This rather large shift in just 24hrs will alter the forecast
towards one where chances for rain will be higher for an additional
24-48 hours. The upper LO influence now maintains deep cyclonic
flow over our area through Wednesday. The net effect of this looks
to be rain chances carrying over into portions of our area for both
Tuesday and Wednesday although lessening with time. Clearer skies
and what should be a dry or very low confidence rain forecast should
then prevail for late week and into next weekend. Some slight
chance PoPs do slip in for late week, but they are effectively BELOW
climatology for this time of year.
Rain chances, considerable cloud cover, and northerly surface winds
per the GEFS mean surface pattern should spell out a beginning of
this period with below average temperatures with a slow moderation
to seasonable levels by Thursday-Friday and even some above average
temps heading into next weekend.
TES
&&
.AVIATION... (For the 12z TAFs through 12z Monday Morning)
Issued at 539 AM CDT Sun May 17 2020
A cold front extending from a surface low over northwestern IA
south to a surface low over west central AR will move east-
southeastward through the taf sites today. Showers and isolated
storms will continue along and ahead of the cold front today. Low
level cloud ceilings, at times in the IFR category will improve
into the VFR category this afternoon after fropa. The south-
southeast wind will also veer around to a west-northwest direction
late this morning and this afternoon after fropa. The cloud
ceiling will drop back into the MVFR category late tonight as low
level clouds drop southeastward into our area behind the low
moving eastward through northern IL.
SPECIFICS FOR KSTL: A cold front extending from a surface low over
northwestern IA south to a surface low over west central AR will
move east-southeastward through STL around 18Z today. Showers and
isolated storms will continue along and ahead of the cold front
today. Low level cloud ceilings, at times in the IFR category will
improve into the VFR category late this afternoon after fropa.
The southeast wind will also veer around to a west-northwest
direction by late afternoon after fropa. The cloud ceiling will
drop back into the MVFR category late tonight as low level clouds
drop southeastward into our area behind the low moving eastward
through northern IL.
GKS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch until 3 PM CDT this afternoon for Crawford MO-
Franklin MO-Iron MO-Jefferson MO-Lincoln MO-Madison MO-
Reynolds MO-Saint Charles MO-Saint Francois MO-Saint Louis
City MO-Saint Louis MO-Sainte Genevieve MO-Warren MO-
Washington MO.
IL...Flash Flood Watch until 3 PM CDT this afternoon for Calhoun IL-
Greene IL-Jersey IL-Macoupin IL-Madison IL-Monroe IL-Saint
Clair IL.
Flash Flood Watch through this evening for Bond IL-Clinton IL-
Fayette IL-Marion IL-Montgomery IL-Randolph IL-Washington
IL.
&&
WFO LSXHazardous weather outlook, May 17, 3:35 AM CDT, 7 hours before
Hazardous Weather Outlook...CORRECTED National Weather Service Saint Louis MO 335 AM CDT Sun May 17 2020 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-181200- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 335 AM CDT Sun May 17 2020 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. There will be a chance for thunderstorms today. A few severe storms are possible during the late afternoon and early evening hours in portions of southern Illinois. Damaging winds is the primary threat although isolated tornadoes will also be possible. Heavy rainfall over already saturated ground is possible over portions of eastern Missouri and southern Illinois through early this evening which could lead to flash flooding. Please refer to the Flash Flood Watch that is in effect for further information. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The chance for thunderstorms returns on Friday and Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this afternoon and early this evening for portions of southern Illinois. Spotters are also encouraged to report rainfall amounts in excess of an inch or any flooding, if observed, to the National Weather Service. TES
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 7:50 PM CDT | Areal Flood Advisory | LSX | Jefferson, Saint Louis | 3 hr |
| May 16, 8:32 PM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 3 days |
| May 16, 8:58 PM CDT | Flash Flood Watch | LSX | Crawford, Franklin, Iron, Jefferson, Lincoln, Madison and 8 more | 21 hr |
| May 16, 9:14 PM CDT | River Flood Warning | LSX | Saint Charles | 5 days |
| May 16, 9:14 PM CDT | River Flood Warning | LSX | Perry, Sainte Genevieve | 32 days |
| May 16, 9:19 PM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 7 days |
| May 17, 1:36 AM CDT | Areal Flood Advisory | LSX | Franklin, Lincoln, Saint Charles, Saint Louis, City of Saint Louis | 6 hr |
| May 17, 2:02 AM CDT | Flash Flood Warning | LSX | Saint Charles, Saint Louis | 5 hr |
| May 17, 4:39 AM CDT | Areal Flood Advisory | LSX | Sainte Genevieve, Saint Francois | 6 hr |
| May 17, 8:45 AM CDT | River Flood Warning | LSX | Pike | 51 hr |
| May 17, 9:51 AM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 49 hr |
| May 17, 2:15 PM CDT | River Flood Warning | LSX | Reynolds | 29 hr |
Nearby
River Flood Warnings in Missouri, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.